# SDR FDEA202409051243

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63120
- Aircraft time: 6,314 hours, 3,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Part time: 6,314 hours, 3,082 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW WRI  27502281 REPAIR HOLE ON INB FLAP RH WING BEFORE 1200FC FOR TIMES AND REFERENCES SEE ON SEQ: 00953_27502281 RH WING ON FORWARD SIDE, RIGHT   INBOARD FLAP LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG 201 (SHEET 4),   SRM 51-70-10-2R REPAIR 4 FIG 202 (SHEET 7) PAG 146,158 AND SRM 51-70-03-0G PAR 5.N FIG 20   REV 89 APR 15/2024
